# SDR ASOA201805250134

- Difficulty date: May 21, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 37,719 hours, 29,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100503
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS TURNED ON WHEN BRIGHT/DIM SWITCH WAS PRESSED ON THE FA PANEL.   MX REMOVED AND REPLACED FLIGHT ATTENDANT CONTROL PANEL ASSEMBLY,  CHECKED GOOD. RETURNED TO SERVICE.
